ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

January 2011 , Volume 5 , Issue 1

Select all articles

Export/Reference:

Shimura and Teichmüller curves
Martin Möller
2011, 5(1): 1-32 doi: 10.3934/jmd.2011.5.1 +[Abstract](2687) +[PDF](645.9KB)
Perfect retroreflectors and billiard dynamics
Pavel Bachurin, Konstantin Khanin, Jens Marklof and Alexander Plakhov
2011, 5(1): 33-48 doi: 10.3934/jmd.2011.5.33 +[Abstract](999) +[PDF](266.6KB)
Boundary unitary representations-irreducibility and rigidity
Uri Bader and Roman Muchnik
2011, 5(1): 49-69 doi: 10.3934/jmd.2011.5.49 +[Abstract](1170) +[PDF](270.7KB)
Counting closed geodesics in moduli space
Alex Eskin and Maryam Mirzakhani
2011, 5(1): 71-105 doi: 10.3934/jmd.2011.5.71 +[Abstract](1891) +[PDF](396.8KB)
Integrability and Lyapunov exponents
Andy Hammerlindl
2011, 5(1): 107-122 doi: 10.3934/jmd.2011.5.107 +[Abstract](1031) +[PDF](218.5KB)
The Khinchin Theorem for interval-exchange transformations
Luca Marchese
2011, 5(1): 123-183 doi: 10.3934/jmd.2011.5.123 +[Abstract](1027) +[PDF](590.3KB)
Tori with hyperbolic dynamics in 3-manifolds
Federico Rodriguez Hertz, María Alejandra Rodriguez Hertz and Raúl Ures
2011, 5(1): 185-202 doi: 10.3934/jmd.2011.5.185 +[Abstract](1128) +[PDF](262.9KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]